4 doctors weighed in:

Does serequel cause weight gain?

4 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Seroquel (quetiapine)

This is dose-dependent & more so with increased sedation, especially the regular release seroquel, (quetiapine) slightly less so with the extended release form.

In brief: Seroquel (quetiapine)

This is dose-dependent & more so with increased sedation, especially the regular release seroquel, (quetiapine) slightly less so with the extended release form.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Serequel&wt gain

Yes it can, some patients gain a little weight, other report significant weight gain, and some none at all.
About 6% of people have reported slight to high weight gain.

In brief: Serequel&wt gain

Yes it can, some patients gain a little weight, other report significant weight gain, and some none at all.
About 6% of people have reported slight to high weight gain.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Visala Nanduri
Internal Medicine

In brief: Yes.

Seroquel (quetiapine) is known to cause weight gain.
Most patients may be on other mood stabilizers like valproic acid which can also cause weight gain.

In brief: Yes.

Seroquel (quetiapine) is known to cause weight gain.
Most patients may be on other mood stabilizers like valproic acid which can also cause weight gain.
Dr. Visala Nanduri
Dr. Visala Nanduri
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors